# SDR CA960507011

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 29685
- Condition: Disintegrated
- Location: Nlg
- Component: Bfgoodrich, 314232
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BEARING FAILURE, BEARING ON NOSE WHEEL ASSEMBLY DISINTEGRATED. WHEEL BEARING AND AXLE REPLACED.
